Tbilisi Mathematical Journal
E-ISSN: 1512-0139

Volume 12, No.3 (2019)

  1. Some new k-fractional trapezium-like integral inequalities via generalized relative semi-(r; m, h1, h2)-preinvex mappings and applications
    Artion Kashuri , Muhammad Adil Khan and Rozana Liko
    Abstract | PDF |
  2. A discrete orthogonal polynomials approach for coupled systems of nonlinear fractional order integro-differential equations
    L. Moradi, F. Mohammadi, D. Conte
    Abstract | PDF |
  3. (ε − δ) conditions and fixed point theorems
    R. K. Bisht
    Abstract | PDF |
  4. Operator splitting method for numerical solution of modified equal width equation
    İ. Çelikkaya
    Abstract | PDF |
  5. Topological Quillen localization of structured ring spectra
    J.E. Harper, Y. Zhang
    Abstract | PDF |
  6. Solutions to some systems of adjointable operator equations over Hilbert C*-modules
    Z. Niazi Moghani, M. Khanehgir
    Abstract | PDF |
  7. Exact solutions of nonlinear evolution equations using the extended modified Exp(-ω(ξ)) function method
    B. Karaagac, S. Kutluay, N. M. Yagmurlu, A. Esen
    Abstract | PDF |
  8. On moduli of smoothness of functions in Orlicz spaces
    S. Z. Jafarov
    Abstract | PDF |
  9. Connection and duplication formulas for the Boas-Buck-Appell polynomials
    T. Nahid, S. Khan
    Abstract | PDF |
  10. Finding hybrid relatives of the Bessel polynomials
    M. Ali, S. Khan, Sh. Ahmad Naikoo
    Abstract | PDF |
  11. A Lumped Galerkin finite element method for the generalized Hirota-Satsuma coupled KdV and coupled MKdV equations
    N. M. Yagmurlu, B. Karaagac, A. Esen
    Abstract | PDF |
  12. Stability and non-stability of generalized radical cubic functional equation in quasi-$\beta$-Banach spaces
    Iz. EL-Fassi, J. M. Rassias
    Abstract | PDF |
  13. On (4,5)-regular bipartitions with odd parts distinct
    M. S. Mahadeva Naika, T. Harishkumar
    Abstract | PDF |